# SDR IPXA1665844

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Inoperative
- Location: Lt Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E, TOP -LT DUCT LIGHT CAME ON WITH EICAS MSG. RAN CHECKLIST.  LT DUCT LEAK DETECTION SYS DEFERRED INOP IAW MEL 26-18-1-1-4.  STICKER INSTALLED. ETOPS REPORT FILED OPEN.  INSPECTED LT PNEUMATIC MANIFOLD FOR LEAKS IN THE PYLON, WING AND AIR CONDITIONING BAY.  NO LEAKS NOTED WITH ENGINE RUNNING.  R & R DETECTOR TS210, TS211 AND TS212 IAW AMM 26-18-01-4.
